Home > Paracetamol > Drowsiness > Paracetamol and Drowsiness
Review: could Paracetamol cause Drowsiness?
We study 1,102 people who have side effects while taking Paracetamol from FDA and social media. Among them, 33 have Drowsiness. Find out below who they are, when they have Drowsiness and more.
Get connected: join a mobile support group for people who take Paracetamol and have Drowsiness >>>
Paracetamol (latest outcomes from 1,180 users) has active ingredients of acetaminophen. It is often used in pain.
Drowsiness (latest reports from 494,664 patients) has been reported by people with depression, pain, high blood pressure, multiple sclerosis, stress and anxiety.
On Oct, 13, 2014: 1,091 people reported to have side effects when taking Paracetamol. Among them, 33 people (3.02%) have Drowsiness.
Time on Paracetamol when people have Drowsiness * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
Gender of people who have Drowsiness when taking Paracetamol * :
Age of people who have Drowsiness when taking Paracetamol * :
Severity of Drowsiness when taking Paracetamol ** :
|least||moderate||severe||most severe |
How people recovered from Drowsiness ** :
|while on the drug||after off the drug||not yet |
Top conditions involved for these people * :
- Pain (14 people, 42.42%)
- Systemic lupus erythematosus (3 people, 9.09%)
- Multiple myeloma (2 people, 6.06%)
- Urinary tract infection (1 people, 3.03%)
- Depression (1 people, 3.03%)
Top co-used drugs for these people * :
- Morphine sulfate (11 people, 33.33%)
- Omeprazole (8 people, 24.24%)
- Losartan potassium (7 people, 21.21%)
- Metolazone (7 people, 21.21%)
- Aspirin (7 people, 21.21%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Drowsiness while taking Paracetamol?
Get connected! Join a mobile support group:
- support group for people who take Paracetamol and have Drowsiness
- support group for people who take Paracetamol
- support group for people who have Drowsiness
Can you answer these questions (what is this?):
- Can long-term methadone use cause or increase the risk of colon cancer?
I had a two-level spinal fusion at L4-S1 in 2000 after being injuried at work in Sept. 24, 1997. I lost everything after...the unjury, ability to do my job, my wife and family (couldn't take the strain) my home, my sense of self and purpose, direction and belonging...credit rating and ability to pay ...
- Is it safe to take effexor and ibuprophen?
Have sinus infection which I'm taking doxycycline and ibuprophen for headache. I also take Venlafaxine for GAD. Is it okay to take Advil or acetaminophen while taking venlafaxine, not at the same time??
- Can you get chills with multiple myeloma?
Do multiple myeloma patients have the chills without fever? My husband was diagnosed 2 months ago and has had 2 months of chemo 2x weekly for 3 weeks. He has Velacade and a steroid Decadron. He has also had 3 rounds of cytoxan. Why is he getting chills?
More questions for: Paracetamol, Drowsiness
You may be interested at these reviews (what is this?):
- Gabapentin made me comatose
I took Neurontin, and then its generic, Neurontin, for about five years. It was prescribed for chronic pain. I found it ineffective, but kept being told it was a good drug, quite benign, and was probably benefiting me more than I realized. I did NOT realize that toward the end of the five-year pe ...
- Profolol side effects-will not use again
It is slightly more than 24 hours since profolol alone was given to me for a colonoscopy and endoscopy. I woke up quickly but very sleepy and tired. Forced to get in wheelchair and leave asap. Slept when I got home all night. The next day was very disoriented, lightheaded when I sat up or got up and ...
- Bone pain localized to poison ivy rash
I am having a moderate to strong reaction to poison ivy exposure. I have a localized rash with blistering, swelling and inflammation similar to cellulitis. The rash has been progressing for about a week. The blisters are not weeping or oozing. The area is cleaned daily with neem oil soap. Coincid ...
More reviews for: Paracetamol, Drowsiness
On eHealthMe, Paracetamol (acetaminophen) is often used for pain. Find out below the conditions Paracetamol is used for, how effective it is, and any alternative drugs that you can use to treat those same conditions.
What is Paracetamol used for and how effective is it:
Other drugs that are used to treat the same conditions:
Could it be a symptom from a condition:
Drugs in real world that are associated with:
Could your condition cause it?
Recent related drug studies:
- A study of drug interactions between Pravastatin Sodium, Ventolin Hfa, Multivitamin, Vitamin D, Coumadin, Demadex, Synthroid, Glimepiride, Singulair, Tylenol, Metoprolol Succinate, Diltiazem Hydrochloride, Digitalis, Losartan Potassium for a patient with Hypercholesterolaemia, Dyspnea, Nutrition - Inadequate, Vitamin D Decreased, Atrial Fibrillation, Congestive Heart Failure, Hypothyroidism, Diabetes Mellitus Non Insulin-dependent, Nasal Allergies, Arthritis - Osteoarthritis, Atrial Fibrillation And Chf, High Blood Pressure. The patient has Sleepy, Obtunded, Insomnia, Daydreaming, Delirium
- A study of drug interactions between Amitriptyline Hydrochloride, Varenicline, Topiramate, Warfarin Sodium, Warfarin Sodium, Enalapril Maleate, Nexium, Hydroxychloroquine Sulfate, Prednisone, Buspirone Hydrochloride, Citalopram Hydrobromide, Clonazepam, Tramadol Hydrochloride, Tylenol, Vitamin B3, Vitamin D for a patient with Fibromyalgia, Smoking Cessation Therapy, Migraine, Antiphospholipid Antibodies, Antiphospholipid Syndrome, High Blood Pressure, Gerd, Lupus, Anxiety, Pain, Energy Increased, Bone Density Decreased. The patient has Sleepy, Heart Rate, Nervousness, Zoned Out But Went Away
- A study of drug interactions between Wellbutrin Xl, Metformin Hydrochloride, Prometh W/ Dextromethorphan, Phenylephrine Hydrochloride And Promethazine Hydrochloride, Tylenol for a patient with ADD, Diabetes Mellitus Non-insulin-dependent, Cough, Pressure Sore, Headache. The patient has Sleepy, Light Headed, Shortness Of Breath
More related studies for: Paracetamol, Drowsiness
Recent Paracetamol related drug comparison:
More related comparison studies for: Paracetamol, Drowsiness
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.